# SDR 07FDEA00516

- Difficulty date: February 16, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N422FE
- Make and model: Airbus A310-222
- Aircraft serial: 346
- Aircraft time: 43,292 hours, 16,469 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FOUND ON SEAT TRACK NR 5 ZONE 231 LT SIDE BETWEEN FRAME 18 AND 20.  REPAIRED SEAT TRACK PER A310 SRM 53-10-16.
